# SDR MALA010482

- Difficulty date: April 4, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 9,703 hours, 9,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK IN BNA, RT FUSELAGE HAS A GROUP OF DENTS IN THE ICE SHIELD STA 319.0 AND SL1634. MX REMOVED ICE GUARD, DENTS ARE OUT OF LIMITS.  NDT/BOND TEST PER FFVNDT006/SRM 51-10-10, SHOWS NO CRACKS OR DISBOND.  FABRICATED ICE SHIELD 3RD FROM TOP AND INSTALLED.  REF SRM 53-70-10.  DENTS ARE ACCEPTED AS IS REF SAAB EO 340SDS001422.
